Alert archive / Georgia / Wind Advisories in 2007

Wind Advisory 5, NWS Jacksonville, FL

May 23, 2007Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this wind advisory at May 23, 2007, 7:32 PM EDT for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It took effect at May 24, 2007, 10:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 23, 2007, 7:32 PM EDT (23:32 UTC)
In effect from
May 24, 2007, 10:00 AM EDT
Expired
May 24, 2007, 2:43 PM EDT
In force
5 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 597 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
597 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 232332
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
732 PM EDT WED MAY 23 2007

FLZ024-025-032-033-037-038-GAZ153-154-165-166-241000-
/O.NEW.KJAX.WI.Y.0005.070524T1400Z-070525T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
BRUNSWICK...WOODBINE...ST MARYS
732 PM EDT WED MAY 23 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT THURSDAY. 

EAST WINDS ARE EXPECTED TO INCREASE TO 25 MPH BY THE LATE MORNING
HOURS ON THURSDAY AND CONTINUE THROUGH THE AFTERNOON HOURS AND
WEAKEN BELOW 20 MPH AFTER SUNSET. WIND GUSTS TO 35 MPH WILL BE
POSSIBLE AT TIMES...MAINLY DURING THE AFTERNOON HOURS. THE
STRONGEST WINDS WILL BE ALONG THE IMMEDIATE COAST AND ALONG THE
OPEN WATERS OF THE ST JOHNS RIVER BASIN AND OTHER COASTAL
WATERWAYS. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

$$

FLZ020>023-030-031-035-036-040-GAZ136-149>152-162>164-241000-
/O.NEW.KJAX.LW.Y.0019.070524T1400Z-070525T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
OCALA...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...
STATENVILLE...HOMERVILLE...FOLKSTON
732 PM EDT WED MAY 23 2007

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT
THURSDAY. 

EAST WINDS ARE EXPECTED TO INCREASE TO 20 MPH BY THE LATE MORNING
HOURS ON THURSDAY AND CONTINUE THROUGH THE AFTERNOON HOURS AND
WEAKEN BELOW 20 MPH AFTER SUNSET. WIND GUSTS TO 30 MPH WILL BE
POSSIBLE AT TIMES...MAINLY DURING THE AFTERNOON HOURS. THE
STRONGEST WINDS WILL BE FELT OVER OPEN INLAND WATERWAYS ACROSS
INLAND NORTHEAST FLORIDA AND INLAND SOUTHEAST GEORGIA.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

HESS
2 follow-up statements
000 
WWUS72 KJAX 240807
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 AM EDT THU MAY 24 2007

FLZ024-025-032-033-037-038-GAZ153-154-165-166-250000-
/O.CON.KJAX.WI.Y.0005.070524T1400Z-070525T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
BRUNSWICK...WOODBINE...ST MARYS
407 AM EDT THU MAY 24 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING...

EAST WINDS ARE EXPECTED TO INCREASE TO 25 MPH BY THE LATE MORNING
HOURS AND CONTINUE THROUGH THE AFTERNOON HOURS AND WEAKEN BELOW
20 MPH AFTER SUNSET. WIND GUSTS TO 35 MPH WILL BE POSSIBLE AT
TIMES...MAINLY DURING THE AFTERNOON HOURS. THE STRONGEST WINDS
WILL BE ALONG THE IMMEDIATE COAST AND ALONG THE OPEN WATERS OF THE
ST JOHNS RIVER BASIN AND OTHER COASTAL WATERWAYS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES LIMBS AND PROPERTY ARE POSSIBLE WITH WIND OF
THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY
OTHER LOOSE OUTDOOR OBJECTS.


$$

FLZ020>023-030-031-035-036-040-GAZ136-149>152-162>164-250000-
/O.CON.KJAX.LW.Y.0019.070524T1400Z-070525T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...
OCALA...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...
STATENVILLE...HOMERVILLE...FOLKSTON
407 AM EDT THU MAY 24 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

EAST WINDS ARE EXPECTED TO INCREASE TO 20 TO 25 MPH BY THE LATE
MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON HOURS AND WEAKEN
BELOW 20 MPH AFTER SUNSET. WIND GUSTS TO 30 MPH WILL BE POSSIBLE
AT TIMES...MAINLY DURING THE AFTERNOON HOURS. THE STRONGEST WINDS
WILL BE FELT OVER OPEN INLAND WATERWAYS ACROSS INLAND NORTHEAST
FLORIDA AND INLAND SOUTHEAST GEORGIA.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

MZ
000 
WWUS72 KJAX 241843
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT THU MAY 24 2007

FLZ024-025-032-033-037-038-GAZ153-154-165-166-250000-
/O.CAN.KJAX.WI.Y.0005.000000T0000Z-070525T0000Z/
/O.EXA.KJAX.LW.Y.0019.000000T0000Z-070525T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...
BRUNSWICK...WOODBINE...ST MARYS
243 PM EDT THU MAY 24 2007

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

EAST WINDS AROUND 15 TO 25 MPH ARE EXPECTED THE REST OF THE
AFTERNOON AND EARLY EVENING. WIND GUSTS TO 35 MPH WILL BE
POSSIBLE AT TIMES AS WELL. THE STRONGEST WINDS WILL BE ALONG THE
IMMEDIATE COAST AND ALONG THE OPEN WATERS OF THE ST JOHNS RIVER
BASIN AND OTHER COASTAL WATERWAYS.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

FLZ020-021-GAZ136-149>151-162-163-241945-
/O.CAN.KJAX.LW.Y.0019.000000T0000Z-070525T0000Z/
HAMILTON-SUWANNEE-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS-CLINCH-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...JESUP...PEARSON...
WAYCROSS...BLACKSHEAR...STATENVILLE...HOMERVILLE
243 PM EDT THU MAY 24 2007

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
LAKE WIND ADVISORY. 

EASTERLY WINDS AROUND 15 TO 20 MPH WITH GUSTS TO 25 MPH ARE
EXPECTED THE REMAINDER OF THIS AFTERNOON. 

$$

FLZ022-023-030-031-035-036-040-GAZ152-164-250000-
/O.CON.KJAX.LW.Y.0019.000000T0000Z-070525T0000Z/
COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-MARION-BRANTLEY-
CHARLTON-
INCLUDING THE CITIES OF...LAKE CITY...MACCLENNY...LAKE BUTLER...
STARKE...TRENTON...GAINESVILLE...OCALA...NAHUNTA...FOLKSTON
243 PM EDT THU MAY 24 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

EAST WINDS AROUND 15 TO 20 MPH ARE EXPECTED THE REST OF THE
AFTERNOON AND EARLY EVENING. WIND GUSTS TO 30 MPH WILL BE POSSIBLE
AT TIMES AS WELL.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

ARS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at May 23, 2:20 PM EDT, 5 hours 12 minutes earlier.

Area forecast discussion, May 23, 2:20 PM EDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT WED MAY 23 2007

.SYNOPSIS...STRONG HIGH PRESSURE SYSTEM AROUND 1035 MB IS OFF THE
NE U.S. COAST WITH LONG FETCH OF ELY FLOW AFFECTING THE CWA.
MOISTURE AND INSTABILITY IS SUFFICIENT TO CONTINUE TO GENERATE ISOLD
TO SCATTERED CONVECTION ACROSS THE CWA MAINLY OVER THE NRN HALF.
TEMPS ARE IN THE MID 80S INLAND TO NEAR 80 AT THE COAST. WINDS
CONTINUE TO BE GUSTY WITH 30 MPH REPORTED A NUMBER OF TIMES AT
LOCATIONS MAINLY ALONG COASTAL COUNTIES.

.SHORT TERM...TONIGHT-SAT. THE PRESSURE GRADIENT OVER THE REGION
WILL STRENGTHEN THROUGH THURSDAY WITH THE MODELS SHOWING 8 MB
GRADIENT FROM SAV-PBI. BOTH WRF AND GFS INDICATE SOME PRECIP
POSSIBLE TONIGHT AND INTO THURSDAY DUE TO AREAS OF DEEPER LAYER
MOISTURE MAINLY AOB 700 MB. WILL FOLLOW MORE CLOSELY TOWARD THE
WRF WHICH SHOULD HAVE A BETTER HANDLE ON RESOLUTION AND TIMING.
FOR TONIGHT...DUE TO ONGOING CONVECTION WILL PLAN ON A 20-30% FOR N
HALF OF ZONES WITH ISOLD THUNDER MAINLY SAVED FOR EVENING HOURS DUE
TO AFTERNOON HEATING. THURSDAY AND THURSDAY NIGHT...STILL LOOKS LIKE
JUST ISOLD CONVECTION AGAIN BUT WAS GENEROUS WITH AREAS OF 20% POPS
BASED ON WRF MODEL. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED AGAIN
ALONG THE COAST AND INLAND TO ALMOST GAINESVILLE. BY THURSDAY
NIGHT...POSSIBLY HIGHER POP DUE TO RICH MOISTURE AFFECTING COASTAL
AREAS N OF JAX BUT WILL KEEP IT 20% OR LESS FOR NOW. FRIDAY...A
WEAKER PRESSURE GRADIENT IN PLACE AS THE HIGH DRIFTS SWD TO ABOUT
THE LATITUDE OF SC. ISOLD CONVECTION EXPECTED TO BE LOWER IN CHANCE
DUE TO INCREASED SUBSIDENCE ALOFT BUT MAINLY OVER SRN ZONES IF ANY.
FRI NIGHT INTO SAT...MEAN HIGH PRESSURE SYSTEM REMAINS CENTERED N OF
THE AREA BUT BEGINS TO SHIFT EWD BY LATE SAT. LITTLE IF ANY PRECIP
EXPECTED. PWATS LOOK TO CONTINUE AROUND THE 1 INCH RANGE.

AS FOR TEMPS NEXT FEW DAYS...THE ELY FLOW AND SCT-BKN CU WILL
KEEP TEMPS SLIGHTLY BELOW NORMAL AT LEAST INTO FRIDAY. WARMER
CONDS EXPECTED BY SAT AS GRADIENT RELAXES AND 850 MB TEMPS WARM A
COUPLE OF DEGREES. SMOKE PLUMES FROM WILDFIRES WILL CONTINUE TO
SHOOT OFF TO THE W ON THE ELY FLOW. LITTLE CHANCE FOR FOG MAINLY
ISOLD AND INLAND ZONES...IN THE MVFR RANGE DUE TO STRONGER E FLOW
OFF THE SFC.

.LONG TERM...SUN-WED. MODEL GUIDANCE SHOWS TEMPS AND POPS TO
INCREASE A BIT DURING THE EXTENDED FORECAST AS SFC HIGH MOVES EWD
AND A SELY FLOW DOMINATES THE REGION. PWATS RISE ABOVE 1.2 INCHES
WHICH SHOULD SUPPORT AT LEAST ISOLD AFTERNOON CONVECTION MAINLY BY
TUESDAY AND WEDNESDAY. MAX TEMPS INLAND SHOULD PUSH TO ABOUT THE
90 DEG MARK WITH COASTAL LOCALES IN THE LOWER TO MID 80S.

&&

.AVIATION...EASTERLY FLOW REGIME AND ASSOCIATED COASTAL CONVERGENCE
HAS PRODUCED A WIDE EXPANSE OF MVFR CONDITIONS FOR THE EASTERN MOST
TAF SITES. MOST OF THE MODELS AGREE THAT THE EMPHASIS WILL SHIFT
INLAND THROUGH THE EVENING HOURS AND THUS HAVE SCALED BACK TO A SCT
DECK AFT 22Z. COASTAL TROUGH LOOKS TO RE-EMERGE AFTER 03Z AND
ANOTHER ROUND OF MVFR DECKS WILL BE POSSIBLE AS WE APPROACH THE
EARLY MORNING HOURS. THIS LOOKS TO BE A LESS SUBSTANTIAL CONVERGENCE
ZONE THAN TODAYS AND WILL ONLY INDICATE VCSH FOR NOW IN THE TAF SET.

&&

.MARINE...WINDS STILL REMAIN BELOW SCA AT THIS HOUR AND SEAS ARE
BUT 5 FT AT THE OFFSHORE SAINT AUGUSTINE BUOY. EXPECT CONDITIONS
TO DETERIORATE QUICKLY THROUGH 00Z WITH SCA WINDS AND SEAS
DEVELOPING BY MIDNIGHT. NOT MUCH CHANGE IN PREVIOUS FORECAST
THINKING OF A LONG PERIOD OF SCA CONDITIONS GOING THROUGH LATE SAT
EVENING DUE PRIMARILY BY FRI EVENING TO CONTINUED SWELL ACTION.
ALONG WITH THE SCA CONDITIONS WILL COME THE DEVELOPMENT OF HIGH
SURF AT AREA BEACHES. LOOKS LIKE THE BRUNT OF THIS WILL HOLD OFF
UNTIL LATE THU AND INTO FRIDAY WHEN A HIGH SURF ADVISORY WILL
LIKELY BE NEEDED. UNTIL THEN...WILL CONTINUE THE COASTAL FLOOD
STATEMENT HIGHLIGHTING THE EVENT AND MENTIONING THE DEVELOPMENT OF
A HIGH RISK OF RIP CURRENTS BEGINNING ON WEDNESDAY.

&&

.FIRE WEATHER...LOOKS LIKE IT WILL BE A VERY CLOSE CALL FOR THE
WESTERN ZONES WITH MANY SITES CURRENTLY IN THE UPPER 30S...DESPITE
THE PRESENCE OF SHOWERS ALONG THE INTERSTATE 10 CORRIDOR. IT IS
CERTAINLY CLOSE ENOUGH TO KEEP THE RED FLAG GOING THROUGH THE
EARLY EVENING. FOR THU...LOOKS LIKE WE WILL CONTINUE TO GET AN
INCREASE IN THE EASTERLY FLOW AND LOW LEVEL MOISTURE BUT GUIDANCE
STILL SUGGESTS THE POTENTIAL FOR UPPER 50S DEWPOINT TO MIX DOWN
OVER THE SUWANNEE VALLEY. COMBINED WITH THE WINDS THIS WOULD BE
VERY CLOSE TO RED FLAG CONDITIONS BUT SEEING AS I DONT SEE THOSE
SITES MIXING ANY LOWER THEN ADVERTISED GRIDS...WILL FORGO A
WATCH AT THIS TIME. SHOULD MODELS COME IN DRIER TONIGHT...MIDSHIFT
WILL HAVE THE OPTION OF GOING STRAIGHT TO A WARNING IF NEEDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  83  59  83 /  20  10  10  10
SSI  69  77  67  77 /  20  20  20  10
JAX  63  80  61  79 /  30  20  20  20
SGJ  69  78  67  78 /  30  10  20  20
GNV  62  83  60  83 /  20  10  10  10
OCF  62  85  60  84 /  10  20  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR CLAY-DUVAL-
     FLAGLER-NASSAU-PUTNAM-ST JOHNS.

     RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-
     COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE.

GA...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT SATURDAY NIGHT FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 3 PM EDT SATURDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

SHASHY/DEESE/MCALLISTER
Hazardous weather outlook, May 23, 8:00 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
800 AM EDT WED MAY 23 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-231600-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
800 AM EDT WED MAY 23 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...RED FLAG WARNING FOR ALACHUA...COLUMBIA...GILCHRIST...HAMILTON...
MARION AND SUWANNEE COUNTIES.

...LAKE WIND ADVISORY FOR COASTAL COUNTIES OF NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA AS WELL AS CLAY AND PUTNAM COUNTIES FROM 11 AM
THIS MORNING TO 7 PM EDT THIS EVENING...

...MODERATE RISK OF RIP CURRENTS WITH INCREASING SURF...

.WILDFIRE IMPACT...
EASTERLY WINDS OF 15 TO 20 MPH WITH GUSTS TO 25 MPH WHEN COMBINED
WITH LOW AFTERNOON RELATIVE HUMIDITIES WILL LEAD TO CRITICAL FIRE
WEATHER CONDITIONS OVER THE SUWANNEE VALLEY AS WELL AS ALACHUA AND
MARION COUNTIES. THESE WEATHER CONDITIONS FAVOR TO RAPID FIRE SPREAD
AND PERSONS IN OR NEAR WOODED AREA SHOULD EXERCISE EXTREME CAUTION
TODAY.

SEVERAL LARGE WILDFIRES CONTINUE ACROSS THE AREA WITH EASTERLY WINDS
PUSHING SMOKE TO THE WEST OF THE FIRES. RESIDENTS ARE URGED TO
FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY
PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK
SMOKE.

.WIND IMPACT...
STRONG EASTERLY WINDS CAN BE EXPECTED OVER THE AREA TODAY. THE
STRONGEST WINDS WILL BE NEAR THE EAST COAST WITH SPEEDS OF 20 TO 25
MPH WITH GUSTS TO 30 MPH.

.RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY AT AREA BEACHES.
BREAKERS WILL LIKELY INCREASE TO THE 3 TO 5 FOOT RANGE BY LATE THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

GUSTY EASTERLY WINDS WILL CONTINUE ON THURSDAY ALTHOUGH AFTERNOON
RELATIVE HUMIDITY VALUES WILL INCREASE SOMEWHAT. SMOKE FROM WILDFIRES
WILL CONTINUE TO AFFECT AREAS TO THE WEST OF THE FIRES DUE TO THE
PERSISTENT EASTERLY FLOW THROUGH THE PERIOD.

DUE TO THE WINDS AND BUILDING EASTERLY SWELLS AN ELEVATED RISK OF RIP
CURRENTS IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. SURF
CONDITIONS WILL BECOME DANGEROUS AS BREAKERS CONTINUE TO INCREASE
THURSDAY AND FRIDAY...AND A HIGH SURF ADVISORY MAY BE REQUIRED BY
THURSDAY. MINOR BEACH EROSION AND MINOR COASTAL FLOODING WILL BE
POSSIBLE AROUND THE TIMES OF HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

SANDRIK

In the hours before

Special weather statement, May 23, 3:54 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 PM EDT WED MAY 23 2007

GAZ162-232045-
ECHOLS-
354 PM EDT WED MAY 23 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ECHOLS COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM
EDT...

AT 354 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF
STATENVILLE...MOVING WEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS ALONG HIGHWAY 94 THROUGH 445 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:42 PM EDTLake Wind AdvisoryJAXCamden, Glynn21 hr
May 23, 7:32 PM EDTLake Wind AdvisoryJAXAtkinson, Brantley, Camden, Clinch, Echols, Glynn and 2 more24 hr
May 23, 3:50 AM EDTRed Flag WarningJAXGilchrist, Suwannee15 hr

Nearby

Wind Advisories in Georgia, 2007Wind Advisories in Florida, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.